# SDR AWXA200700782

- Difficulty date: June 19, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 57,182 hours, 25,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53571550226
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SUPPORT ANGLE, FR 71, BS 3046, S27R - S32R.  REPLACED FRAME SUPPORT ANGLE, FR 71, BS 3046, S27R - S32R IAW A320 SRM 51-72-11.
